# SDR U5QA202401241124

- Difficulty date: January 15, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N320JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20155
- Aircraft time: 10,209 hours, 5,458 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHEN GEAR WAS RAISED GEAR DISAGREE AMBER MESSAGE DISPLAYED. LH INDICATED DOWN AND LOCKED AND NOSE AND RH INDICATED IN TRANSIT.  MX C/A: RIGGED PROX. SENSORS PX09 & PX39 LH GEAR DOWN LOCK IAW CL300 AMM REV.82 CHAPTER 32-61-00.
